Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The relation between the class number and the distribution of primes


Authors: N. C. Ankeny and S. Chowla
Journal: Proc. Amer. Math. Soc. 1 (1950), 775-776
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0038376-8
MathSciNet review: 0038376
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0038376-8
Article copyright: © Copyright 1950 American Mathematical Society